Vol. 47, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Subdirect sum decompositions of endomorphism rings

John Joseph Hutchinson and Julius Martin Zelmanowitz

Vol. 47 (1973), No. 1, 129–134
Abstract

The main result of this paper is that if a ring R is an essential subdirect sum of prime rings and M is a torsionless R-module, then the endomorphism ring of M is also an essential subdirect sum of prime rings.

Mathematical Subject Classification
Primary: 16A42
Milestones
Received: 13 March 1972
Revised: 27 September 1972
Published: 1 July 1973
Authors
John Joseph Hutchinson
Julius Martin Zelmanowitz